# SDR 2005FA0000259

- Difficulty date: February 22, 2005
- Submitted: March 9, 2005
- Operation: General aviation
- Aircraft: N3596J
- Make and model: Cessna 150E
- Aircraft serial: 15061296
- Engine: Cont O200A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 045033862
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKING AROUND FRONT RISER.  PART HAS BEEN INSPECTED IAW AD 67-03-01.   PRESSURE CHECK AS REQUIRED AT 100 DEGREE INTERVELS.  AIRCRAFT NOT FLOWN SINCE LAST ANNUAL.  8.9 HOURS SINCE LAST REQUIRED INSPECTION IAW AD.  RECOMMEND INSPECTION ANNUALLY IAW AD. (K)
